# SDR ABXA9700627

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401117
- Condition: Gouged
- Location: Bs 110-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN GOUGED FROM STATION 208 TO 223, BETWEEN LONGERON 24R TO 25R.  REPAIRED IAW ABX REA D953-16659-MR.
